On the birational automorphisms of varieties of general type

Christopher D. Hacon, James McKernan, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

37 Scopus citations

Abstract

We show that the number of birational automorphisms of a variety of general type X is bounded by c vol(X; KX), where c is a constant that only depends on the dimension of X.

Original languageEnglish (US)
Pages (from-to)1077-1111
Number of pages35
JournalAnnals of Mathematics
Volume177
Issue number3
DOIs
StatePublished - 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On the birational automorphisms of varieties of general type'. Together they form a unique fingerprint.

Cite this